Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inverse limits and homogeneity


Author: Richard M. Schori
Journal: Trans. Amer. Math. Soc. 124 (1966), 533-539
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9947-1966-0198416-9
MathSciNet review: 0198416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. K. Fort and J. Segal, Local connectedness of inverse limit spaces, Duke Math J. 28 (1961), 253-260. MR 0126253 (23:A3549)
  • [2] P. J. Hilton and S. Wylie, Homology theory, Cambridge Univ. Press, Cambridge, 1960. MR 0115161 (22:5963)
  • [3] M. C. McCord, Inverse limit sequences with covering maps as bounding maps, Trans. Amer. Math. Soc. 114 (1965), 197-209. MR 0173237 (30:3450)
  • [4] J. Segal, Homogeneity of inverse limit spaces, Notices Amer. Math. Soc. 5 (1958), 687.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0198416-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society